# SDR AALA201906079004

- Difficulty date: June 6, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 59,292 hours, 23,855 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Faulty
- Location: Radio Altimeter
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING APPROACH FOR LANDING AFTER EXTENDING LANDING GEAR, HAD UNSAFE GEAR INDICATED . ALL THREE GEAR LIGHTS GREEN /RED. COMPLIED WITH QRH AND ATTEMPT AT LOWERING THE LANDING GEAR. HAD ALL THREE GREEN SAFE INDICATIONS. MAINTENANCE REMOVED AND REPLACED THE RADIO ALTIMETER ANTENNAS IAW AMM. GEAR SWING ACCOMPLISHED IAW AMM 32-09-00 AND 32-32-00-710-801, GEAR SWING CHECKED GOOD. OK FOR SERVICE.
